| Model Number |
MA60AC |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified the manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non- health care professional reported that during an intraocular lens (iol) implant procedure, it was noticed the lens haptic was broken with no patient contact.Unspecified replacement lens were used to complete the procedure on the same day additional information has been requested.
Additional Manufacturer Narrative
The lens was returned anterior surface up in a lens case, positioned incorrectly.Dried viscoelastic was observed on both sides of the lens.The lens was cleaned with klrp for further evaluation.A dimensional inspection was conducted.The lens met specifications per the approved (plan view) template.No haptic damage was observed.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The file indicated the use of qualified cartridge and handpiece.The associated viscoelastic was not provided.It is unknown if a qualified viscoelastic was used.The product was returned.The reported "haptic broken" was not observed.The lens met specifications per the approved (plan view) template.No haptic damage was observed.The file indicated the use of qualified cartridge and handpiece.The associated viscoelastic was not provided.It is unknown if a qualified viscoelastic was used.The instructions for use (ifu) instructs: company foldable iols are qualified for use with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that a company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The ifu instructs: use holding forceps to grasp the lens by the optic edge and gently place the lens anterior side up into the back of the ovd-filled cartridge.The lens should be inserted until it is centered with or slightly past the outline etched into the top of the cartridge.The trailing haptic will extend from the proximal end of the cartridge.Position the trailing haptic to the left of the haptic post as shown in the detailed view.This will allow the plunger to go past the haptic during the initial advancement of the plunger into the cartridge.Verify the lens is positioned on the bottom surface of the cartridge.The haptic should be maintained to the left of the post when the lens is loaded correctly.Accurate positioning of the lens will decrease the potential for optic and haptic damage.The manufacturer internal reference number is: (b)(4).